# SDR 9JLA2021072922790

- Difficulty date: July 14, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N143RL
- Make and model: Hawbee 4000
- Aircraft serial: RC25
- Aircraft time: 3,582 hours, 2,397 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Pressure Sensor
- Part number: 11523562
- Condition: Defective
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING CLIMB OUT RECEIVING A RIGHT BLEED FAULT CAS MESSAGE. THE CREW RAN THE CHECKLIST AND ELECTED TO RETURN BACK TO THE AIRPORT AND LAND. LANDING WAS UNEVENTFUL. THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED THE FAULT HAD BEEN CAUSED BY A DEFECTIVE RIGHT MANIFOLD PRESSURE SENSOR. (STUCK READING 6PSI ALL THE TIME) CORRECTIVE ACTION WAS TO REPLACE THE DEFECTIVE SENSOR WITH A NEW SENSOR. OPS CHECKS SATISFACTORY.
